# SDR 2004FA0000018

- Difficulty date: November 24, 2003
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N2234B
- Make and model: Piper PA-44-180
- Aircraft serial: 447995107
- Engine: Lyc O360*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: O-Ring
- Condition: Leaking
- Location: Shutoff Valve
- Part time: 2,770 hours
- Component: Shutoff Valve
- Component part number: 13156
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO REPAIR A FUEL SEEPAGE PROBLEM ON THE LT ENGINE PRIMER PUMP, IT WAS DISCOVERED THAT THE FUEL SUPPLY COULD NOT BE SHUT OFF.  AFTER REMOVING THE FUEL FROM THE LT AND RT WINGS.  THE LT WING FUEL VALVE WAS REMOVED FROM THE SYSTEM AND DISASSEMBLED.  THE O-RINGS HAD DETERIORATED AND COME OUT OF THE RETAINING GROOVE AND WERE IN PIECES ROLL UP IN THE CENTER OF THE VALVE BODY.
